# SDR SWIA201025334

- Difficulty date: December 14, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 20,676 hours, 18,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6247)  REPLACED PAX DOOR ASSIST MOTOR.
